×

Found 8 Documents (Results 1–8)

100
MathJax

Two-point boundary value problems for essentially singular second-order linear differential equations. (English. Russian original) Zbl 1428.34034

Differ. Equ. 55, No. 5, 591-608 (2019); translation from Differ. Uravn. 55, No. 5, 607-624 (2019).
MSC:  34B05 34B16
PDF BibTeX XML Cite
Full Text: DOI

Optimal conditions of solvability of nonlocal problems for second-order ordinary differential equations. (English) Zbl 1214.34016

MSC:  34B10 34B16 34B18
PDF BibTeX XML Cite
Full Text: DOI

On periodic boundary value problem for the equation \(u^{\prime\prime} = f(t,u,u^{\prime})\) with one-sided growth restrictions on \(f\). (English) Zbl 1004.34012

Reviewer: Ruyun Ma (Lanzhou)
MSC:  34B15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

Classification